# SDR N6WA2014111401

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N160JG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,335 hours, 17,136 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 TIRE FAILURE ON TAKEOFF, EMER LANDING.  INSPECTED & DETERMINED THE TIRE TREAD FAILED, TIRE DID NOT LOSE PRESS.  R & R NR 1 MAIN TIRE ASSEMBLY IAW AMM 32-41-01.
